Benylin Benylin Dual Action Dry Syrup 100ml

€5.95

Code BENDUDRSYR


Add to Basket
Product Info

Benylin Action Dry Syrup helps to relieve dry coughs and congestion. The active ingredient dextromethorphan helps to stop persistent coughing. The syrup also contains triprolidine hydrochloride, an antihistamine which helps to stop sneezing, runny nose and watery eyes. Pseudoephedrine hydrochloride that unblocks stuffy noses.  

You Must Be Aged Over 18 Years to Purchase This Product.
MAXIMUM order quanity per order of ONE bottle.

Do not take with any other pseudoephedrine products. 

How To Use

Adults and children over 12 years take 10ml (two 5ml spoonful’s) every 4 – 6 hours. Do not take more than 4 times daily.

Active Ingredients

Each 5ml of syrup contains, Tripolidine hydrochloride 1.25 mg, Pseudoephedrine hydrochloride 30mg, Dextromethorphan hydrobromide 10mg

Delivery Info

**DELIVERY UPDATE 6TH AUGUST**

Due to an extremely high volume of orders, we are currently experiencing order processing delays of approximatley 2 working days.

Deliveries in Republic Of Ireland and Northern Ireland

Next day delivery is not guaranteed at this time, although we are working extremely hard to process all orders as fast as possible. Most orders placed before 2pm on a weekday will be delivered next working day.

Deliveries To England, Scotland and Wales

Deliveries to these UK addresses are continuing as normal via Royal Mail Tracked 48 service.

International Deliveries Outside of Ireland and UK and Canada

Postal networks around the world have been severely impacted by the Covid-19 crises. As a result, most countries are no longer accepting incoming international mail. As a result, we unfortunately have to withdraw the option to select these countries as a delivery address.

For more information read our Delivery information page.

Store Reviews: Our Customers Love Us

Click to view complete product details

Who can use?

This product can be used by adults and children 12 years and over.  

How to use?

Adults and children over 12 years take 10ml (two 5ml spoonful’s) every 4 – 6 hours. Do not take more than 4 times daily.

If you are pregnant or breast-feeding.

This medication should not be used if you are pregnant or breastfeeding unless advised by your doctor.

Driving and using machines

This medication may cause drowsiness. If affected, do not drive or use machinery.

Possible side effects

This medication can have side-effects, like all medicines, although these are usually mild and do not affect everyone. If you experience any side-effects, please talk to your doctor.

KEEP ALL MEDICINES OUT OF THE EACH OF CHILDREN.

READ THE PATIENT LEAFLET BEFORE TAKING THIS MEDICATION.

 

Close

POP-IN HTML goes here

Close

Your Basket

Your basket is currently empty